Suprokash Hazra

Doktorand|Doctoral Student

  • Professional title: Doctoral Student
  • Academic title: Doctoral Student
  • Department: Department of Mathematics and Science Education (MOD)
  • Telephone: +46 (0)10-1428463
  • Email:
  • Room number: E315
  • Location: Sundsvall
  • Employee in the subject: Mathematics

About Me

I am a Doktorand in Mathematics at the Mid Sweden University (Sundsvall campus). My supervisors are Professor Egmont Porten, Professor Cornelia Schiebold and Andreas Lind. My area of interest lies in CR geometry.


I completed my B.Sc studies in Mathematics (Honours) from the University of Burdwan, India, and completed M.Sc studies in Pure Mathematics from Pondicherry University, India. I have also had research experience while working as a junior research fellow in Mathematics at IISER Bhopal, India.

Area of interest

Several complex variables, complex geometry

Teaching and tutoring

1. I taught linear programming for the course Matematisk modellering (MA069G), in Autumn semester 2021.

2. I taught Matlab for the course Matematisk statistik och modellering (MA139G) in Autumn semester 2021.

Other information

Award received:

1. Received the Scientific Talent Search Award from Jatiya Bijnan Parishad and the Indian Science Congress Association (ISCA).

2. Received Junior Research Fellowship (JRF) award with all India ranking 17th for the National Eligibility Test (NET) and the award of Lectureship (LS).

Selected talks:

1. Received the grant for giving the three talks titled 'Introduction to Symplectic and contact geometry', at the NCM Workshop, of the National Centre for Mathematics, IISER Bhopal.

2. Presented my paper titled On Stanley’s theorem and its Generalization, at a UGC-sponsored national seminar at RKMV (Belur), collaborated with Indian Statistical Institute (ISI), Kolkata.

Journal reviewing:

1. Reviewer of Open Journal of Mathematical sciences (OMS), PSR Press. 

2. Invited reviewer of Mediterranean Journal of Mathematics (MJOM), Springer.


Articles in journals

Hazra, S. & Shukla, S. (2019). Some Generalizations of Kannan’s Theorems via ∑C-function and its Application. Mathematical Modelling and Analysis, vol. 24: 4, pp. 530-549.    

The page was updated 2/4/2022